MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138505
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a vizigo sheath and observed the hemostatic valve broken/cracked.The valve part was damaged when inserting the catheter.The issue was resolved by replacing the vizigo sheath to another one.The procedure was completed without any problems and without patient consequence.Additional information was received on 24-jul-2025.The section where the issue was observed was the hemostatic valve.This part was broken/cracked.The sheath was being used on the patient.No air entered the patient¿s body.No blood return was observed.No needle was involved in the alleged event.This event was originally considered non-reportable, however, bwi became aware on 24-jul-2025 of that the hemostatic valve was broken/cracked and have reassessed the event as reportable.The awareness date for this record is 24-jul-2025.
 
Additional Manufacturer Narrative
Additional information was received on 09-oct-2025 which indicated that the device is not available for return.Therefore, the investigation was completed on 10-oct-2025.An analysis of the product could not be performed since a physical sample was not received for evaluation.A device history record evaluation was performed for the 60000505 finished device, and no internal action related to the reported complaint condition were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22805558
Report Number2029046-2025-02695
Device Sequence Number8960597
Product Code DYB
UDI-Device Identifier10846835026269
UDI-Public(01)10846835026269(17)260912(10)60000505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberD138505
Device Lot Number60000505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown